# SDR ARWA980456

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN RIGHT SIDE STATION 400 FRAME HAS A DENT.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED REPAIR DOUBLER AND INSTALLED NEW SECTION OF FRAME IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-2926.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2926 CONTROL NR 5099A.
